# SDR 2003F00349

- Difficulty date: December 26, 2002
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N727PX
- Make and model: Boeing 727-21
- Aircraft serial: 19261
- System (JASC): 5520 · Elevator Structure
- Part: Housing
- Part number: 69302221
- Condition: Worn
- Location: Elevator Bearing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ELEVATOR BEARING HOUSING POSITION NR 4 AND NR 7 WORN BEYOND LIMITS.  REMOVED AND REPLACED NR 4 AND NR 7 BEARING HOUSING ASSEMBLIES IAW MM 27-30-5.  (M)
